# SDR ASAA2018111646864

- Difficulty date: November 14, 2018
- Submitted: November 16, 2018
- Operation: Air carrier
- Aircraft: N519AS
- Make and model: Boeing 737890
- Aircraft serial: 36482
- Aircraft time: 37,547 hours, 11,231 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Guide Vane
- Part number: 3400023050
- Condition: Damaged
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND #2 ENG 4 O'CLOCK POSITION, 1 OUTLET GUIDE VANE HAS DAMAGE OUT OF LIMIT. GROUNDED - YES. REMOVED AND REPLACED #2 ENG 4 O'CLOCK POSITION, 1 OUTLET GUIDE VANE REF B737-800 AMM 72-23-01.
